MathSciNet Relay Station
MathSciNet bibliographic data
MR2134105 92D25 (34G20 37L15 60J27 92D40)
Barbour, A. D.; Pugliese, A. Asymptotic behavior of a metapopulation model. Ann. Appl. Probab. 15 (2005), no. 2, 1306–1338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement